Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568029
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: B. Opic and A. Kufner
Title: Hardy-type inequalities
Additional book information: Pitman Research Notes in Mathematics Series, vol. 219, Longman Scientific \& Technical, Longman Group UK Ltd., Harlow, 1990, vii + 333 pp., US$44.00. ISBN 0-582-05198-3.

References [Enhancements On Off] (What's this?)

  • [1 G] H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge Univ. Press, Cambridge and New York, 1959.
  • [2] Alois Kufner, Oldřich John, and Svatopluk Fučík, Function spaces, Noordhoff International Publishing, Leyden; Academia, Prague, 1977. Monographs and Textbooks on Mechanics of Solids and Fluids; Mechanics: Analysis. MR 0482102
  • [3] Vladimir G. Maz’ja, Sobolev spaces, Springer Series in Soviet Mathematics, Springer-Verlag, Berlin, 1985. Translated from the Russian by T. O. Shaposhnikova. MR 817985

Review Information:

Reviewer: Hans P. Heinig
Journal: Bull. Amer. Math. Soc. 28 (1993), 423-425